MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HURRICANE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION HURRICANE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00545920
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was attempted to be used in the common bile duct during a dilation procedure to treat a stricture performed on (b)(6) 2026.During the procedure, the balloon was inflated within the pressure limits specified in the instructions for use (ifu); however, the balloon ruptured during dilation.The customer reported that no pieces of the balloon detached inside the patient.The procedure was completed with another hurricane rx dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h11: investigation results.The device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.

Brand Name
HURRICANE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24464751
Report Number3005099803-2026-00759
Device Sequence Number10277816
Product Code FGE
UDI-Device Identifier08714729283836
UDI-Public(01)08714729283836(17)271008(10)37650735
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130484
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545920
Device Catalogue NumberM00545920
Device Lot Number0037650735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/31/2026
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown